# SDR AALA202403289607

- Difficulty date: March 24, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 73,867 hours, 34,291 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Collar
- Part number: D5391679300000
- Condition: Corroded
- Location: Inlet Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT AVIONICS COMPARTMENT AIR INLET VALVE FAIRING RING / COLLAR ASSEMBLY  BETWEEN FR 21 AND FR 23, BETWEEN S31L AND S32L. REPLACED COLLAR PER SRM 51-42-11.
